# SDR QXEA2014032700250

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 16,662 hours, 17,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT PAX DOOR WARNING ILLUMINATED DURING FLIGHT.  RESET MASTER CAUTION,  DOOR WARNING STOPPED FLASHING.  RETURN TO FIELD, LANDED UNEVENTFUL. INSPECTED AFT PAX DOOR, FOUND AFT PAX DOOR HANDLE OUT APPROX .2500".  PUSH IN, LIGHT EXTINGUISHED. OP'S CHECKED A/P DOOR IAW AMM TASK 52-12-00-710-801, & MRB 521200-201, OPS NORMAL.  ACFT OK FOR SERVICE.
